MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. TRACHEAL INTUBATION FIBERSCOPE

AIZU OLYMPUS CO., LTD. TRACHEAL INTUBATION FIBERSCOPE
Model Number LF-P
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause cannot be identified.Based on the results of the investigation, it is likely that the following led to the malfunction: degradation problem.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The bronchovideoscope was returned to the service center with a report of failed leak test at distal tip. this does not indicate an mdr reportable event. however, mdr reportable failure was found during testing at the service center.During inspection of the device, corrosion inside lens and fiber was found.There was no patient involvement.

Brand Name
TRACHEAL INTUBATION FIBERSCOPE
Common Device Name
TRACHEAL INTUBATION FIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25018573
Report Number9610595-2026-34498
Device Sequence Number10462697
Product Code EOQ
UDI-Device Identifier04953170051098
UDI-Public04953170051098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLF-P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown